Fixed Point Results in Generalized Bi-2-metric Spaces Using θ-Type Contractions

Authors

  • Safeer Hussain Khan Department of Mathematics and Statistics, College of Science and Technology, North Carolina A & T State University, Greensboro, NC 27411, United States of Americ https://orcid.org/0000-0003-2978-1974
  • Pravin Singh Department of Mathematics, Computer Science and Statistics, University of KwaZulu-Natal, Private Bag X54001, Durban 4001, South Africa https://orcid.org/0000-0003-1941-7386
  • Shivani Singh Department of Decision Sciences, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa https://orcid.org/0000-0002-6026-1072
  • Virath Singh Department of Mathematics, Computer Science and Statistics, University of KwaZulu-Natal, Private Bag X54001, Durban 4001, South Africa https://orcid.org/0000-0002-5794-5350

DOI:

https://doi.org/10.37256/cm.5220243761

Keywords:

2-metric, θ-type contraction, orbitally continuous

Abstract

The main purpose of this manuscript is to provide a generalization of the concept of a 2-metric and prove some fixed point results for θ-type contractions. In this paper, we proved that a mapping T that is orbitally continuous, satisfying a θ-type contraction as a result of a relation between a pair of generalized 2-metrics and if one of the spaces is T-orbitally complete, then the mapping T has a fixed point.

Downloads

Published

2024-04-03

How to Cite

1.
Khan SH, Singh P, Singh S, Singh V. Fixed Point Results in Generalized Bi-2-metric Spaces Using θ-Type Contractions. Contemp. Math. [Internet]. 2024 Apr. 3 [cited 2024 Apr. 15];5(2):1257-72. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3761